# SDR DALA2018110216407

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 70,732 hours, 23,460 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO ARM.  REMOVED SLIDE COVER AND COULD SEE THE GREEN LANYARD WAS HITTING GIRT BAR,  PUSHED LANYARD BACK INSIDE THE SLIDE AND REINSTALLED THE HOOK AND LOOP STRAP.  LUBRICATED THE GIRT BAR AND FITTING.  OPS CHECKED GOOD.
